# SDR COMA0570102

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 7,805 hours, 6,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110521
- Condition: Corroded
- Location: Fs 280
- Part time: 7,805 hours, 6,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT LOWER WEBS ABOVE THE FLOOR AT FS 280 ARE CORRODED FROM LBL 36 TO RBL 36.  REMOVED THE CORRODED WEBS AND INSTALLED NEW WEBS IAW REO 670-53-11-052 REV A.
